# SDR NACA20020040

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N779TA
- Make and model: Doug DC-6
- Aircraft serial: 45529
- Aircraft time: 37,398 hours
- Engine: Pwa R2800*
- Engine time: 990 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RL1012
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 235 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED THE NR 4 ENGINE IN CRUISE DUE TO BACKFIRED, LOW BMEP.  REPLACED THE NR 3 CYLINDER.
